# SDR QXEA200400712

- Difficulty date: October 13, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 7,753 hours, 5,913 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 84897131
- Part serial: 210
- Condition: Failed
- Location: Zone 300
- Part time: 1,363 hours, 1,091 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2554 - WHILE AT CRUISE, THE CREW RECEIVED AN AURAL WARNING FOR TRIM IN MOTION.  THE AUTO PILOT WAS DISCONNECTED WITH NO CHANGE.  THE STAB TRIM WAS DISCONNECTED AND THE WARNING CEASED.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NR 1 HSTA MOTOR.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
